# SDR EISA98080

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING 'B' CHECK ROUTINE WORK CARD, NOTED A PUNCTURE IN WING LEADING EDGE JUST OUTBOARD OF FUSELAGE, LEFT SIDE.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-06A, 57-01 AND 51-10-05.  (M)
